# SDR DALA12012660877

- Difficulty date: November 9, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 71,431 hours, 65,200 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY PATH LIGHTS INOPERATIVE AT SEATS 6, 7 AND 8. FOUND CUT WIRE UNDER SEAT 8.  SPLICED IN NEW HARNESS IAW BSWPM 20-00. CHECKS GOOD.
